MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET MP - 05; OXIMETER

MASIMO - 52 DISCOVERY RD SET MP - 05; OXIMETER
Model Number 4082
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported intermittent operation with the rd cable.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.Visual inspection found no physical damage.The cable passed continuity tests, no short or open connection was detected, and no intermittent short or open connection was detected when the cable was manipulated.The cable passed functional tests and was able to obtain spo2 and pulse rate values.The returned cable and a lab sensor were placed on simulator for 15 minutes continuously and no problem was found.The cable was able to obtain spo2 and pulse rate values throughout the entire 15 minutes of testing.During evaluation the cable passed all visual and functional testing.The cable was found to be functioning as designed.

Brand Name
RD SET MP - 05
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9742298
Report Number3011353843-2020-00023
Device Sequence Number2483393
Product Code DQA
UDI-Device Identifier00843997009775
UDI-Public00843997009775
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4082
Device Catalogue Number4082
Device Lot Number19EFH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1